MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; METER,GLUCOSE,EVENCARE PROVIEW,PROF.USE

Medline Industries, LP MEDLINE; METER,GLUCOSE,EVENCARE PROVIEW,PROF.USE
Catalog Number MPH4540
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "cust is receiving inaccurate readings on their meter for the control testing.".
 
Additional Manufacturer Narrative
The customer reported receiving inaccurate readings on their meter for the control testing.Medline received 1 evencare proview blood glucose meter; the sample came with batteries, a control cr2032 battery was inserted, and the sample was tested according to the instructions for use.Test strips and control solutions were not sent for review, so other test strips and control solutions were used for testing, with results of level 2: 69 and level 3: 219.The complaint was not confirmed; no indications of power or display issues were experienced, the sample turned on and displayed readings within the test settings, and the sample worked as intended.Cause was not confirmed with received sample, and based on the review of the details provided for the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
METER,GLUCOSE,EVENCARE PROVIEW,PROF.USE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
shivani gheewala
MDR Report Key50869872
Report Number1417592-2026-48961
Device Sequence Number9425963
Product Code NBW
UDI-Device Identifier10888277409163
UDI-Public10888277409163
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K111456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH4540
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/19/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown